TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
RainbowBoi Offline
Member
Welcome me, I'm new!
*
 
RainbowBoi's Avatar
 
Age: 32

Posts: 23
Join Date: July 7th 2009

Oxycodone and Vicodin - July 12th 2009, 06:30 PM

Well I have been in a car accident and my back was hurt. I was prescribed Oxycodone Instant Release 3 times a day for pain and Vicodin for breakthrough pain. I only take them like I am supposed to but when I don't take them I get so sick to my stomach and just feel like shit. I mean I don't abuse them so why should I be having withdrawal??
   
  (#2 (permalink)) Old
bukowski Offline
Member
Welcome me, I'm new!
*
 
bukowski's Avatar
 
Age: 27
Gender: Female
Location: 954 FL

Posts: 2
Join Date: July 12th 2009

Re: Oxycodone and Vicodin - July 12th 2009, 07:32 PM

because the drug is designed to make you want more.. our very own lovable scarface is the gov't of the United States of America, and they push and hustle just like the dealers on the streets. your drug dealer is a criminal with protection from the law.. so to answer your question, theres no surprise that you would feel withdrawl symptoms even though you dosed as recommended, your putting shit into your body that doesnt belong there... OFCOURSE YOUR GONNA FEEL LIKE SHIT..
   
  (#3 (permalink)) Old
RainbowBoi Offline
Member
Welcome me, I'm new!
*
 
RainbowBoi's Avatar
 
Age: 32

Posts: 23
Join Date: July 7th 2009

Re: Oxycodone and Vicodin - July 12th 2009, 09:05 PM

I agree but I honestly do need something for my back or I can hardly get around... I just don't know what to do.
   
  (#4 (permalink)) Old
SimplyComplex Offline
SimplyComplex :)
I've been here a while
********
 
SimplyComplex's Avatar
 
Name: Melissa
Age: 27
Gender: Female
Location: Canadaland

Posts: 1,316
Blog Entries: 1
Join Date: January 5th 2009

Re: Oxycodone and Vicodin - July 12th 2009, 09:29 PM

Hey,

Doctors do prescribe medications that have the side effect of possible addiction. Something in the medications can be habit forming and your body begins to need it, which would cause the withdrawal symptoms when you're without it. Unfortunately, you do need medications for your back - so it's understandable that you continue to take them. However, if you can decide that the side effects are worse than the amount of help you're getting from these medications, maybe it's time to discuss this with your doctor and he or she can prescribe you something else for your back pains? If you really aren't comfortable taking these current medications, you should discuss your feelings with the doctor so they know what's going on in your mind and body. It's okay not to agree with medication.

There are specific side effects that you should report to your doctor such as clammy skin, difficulty breathing, weakness or any other significant changes with how you're feeling. More information can be found [here]. That's where I found that piece of information.

Even if you're not sure how serious your symptoms are, if it makes you uncomfortable or ask questions about the certain drugs, then it's safer to contact your doctor. It's better to find out now than later. It's always a good idea to have a good relationship with the person prescribing you drugs, it will only make things easier in the future. Information on Vicodin can be found [here] for you. Both drugs you take are habit forming, possibly.

If you need anything else, please feel free to contact me. :] Stay safe.


01 // 10 // 11

Baby stand tall. You can have it all.

Don't you worry your pretty little mind, people throw rocks at things that shine..
   
  (#5 (permalink)) Old
braidenowns Offline
Braiden Knows Best.
Not a n00b
**
 
braidenowns's Avatar
 
Name: Braiden
Age: 28
Gender: I stand when I pee.
Location: Depends on the Time of Year

Posts: 97
Blog Entries: 4
Join Date: July 6th 2009

Re: Oxycodone and Vicodin - July 12th 2009, 11:49 PM

Vicodin will do that to you, they should have actually given you Ultram because that's supposedly non-addictive, you should ask about that? Vicodin is like a morphine, morphine is practically heroin, so it's very addictive. You might want to have a chat with your doctor about your stomach pain. It might not agree with something you ate sometimes. So you should check with your doctor.


Braiden.


'The tighter the pants, the bigger the man!'
  Send a message via MSN to braidenowns  
  (#6 (permalink)) Old
Username101 Offline
Member
Welcome me, I'm new!
*
 
Username101's Avatar
 
Gender: Other

Posts: 9
Join Date: July 21st 2009

Re: Oxycodone and Vicodin - July 22nd 2009, 07:40 PM

The best thing to do is to talk to your doctor. Any narcotic that is prescribed for pain is going to have its side effects - both positive and negative.

I have a friend who is literally allergic to every pain medication that was prescribed to her. The only thing she could do was talk to her doctor, and they experimented with different types to find one that would work best for her.
   
  (#7 (permalink)) Old
RainbowBoi Offline
Member
Welcome me, I'm new!
*
 
RainbowBoi's Avatar
 
Age: 32

Posts: 23
Join Date: July 7th 2009

Re: Oxycodone and Vicodin - July 28th 2009, 12:43 AM

OK I talked to my doctor about it. He said that I am not allergic to them and the sickness is a normal side effect.
   
Closed Thread

Bookmarks

Tags
drugs, oxycodone, vicodin

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.